Couldn't find what you looking for?

TRY OUR SEARCH!

I have the mirena for 9 months. I had a.period and then 2 weeks later started again and now there's a brown discharge and I haven't really had any energy and always hungry... could I be pregnant???

Loading...

Hi jess

You are typically experiencing side effects of Mirena, I will list some below -

Mirena IUD is a foreign object that is introduced into the body and brown discharge or bleeding are common for the first few weeks after insertion. Wear a panty liner or a light maxi pad – use unscented panty liners or pads

  • If the brown discharge has a strong odor, it could be a sign of an infection other than Pelvic Inflammatory Disease. Visit your doctor immediately 
  • Take care of vaginal hygiene – keep the area clean. Regular baths or showers will help you feel fresh and clean. Do not use harsh soaps on the genital area. Use a fragrance-free soap or body wash
  • If you are fed up of brown discharge, never attempt to remove the IUD by yourself. Better visit your doctor for advice.

Please visit a doctor ASAP. Good luck

Reply

Loading...